Translator Disclaimer
2018 Periodic solution for second order damped differential equations with attractive-repulsive singularities
Zhibo Cheng, Jingli Ren
Rocky Mountain J. Math. 48(3): 753-768 (2018). DOI: 10.1216/RMJ-2018-48-3-753

Abstract

In this paper, we investigate a kind of second-order nonlinear differential equation with attractive-repulsive singularities. By applications of Green's function and Schauder's fixed point theorem, we establish the existence of a positive periodic solution for this equation.

Citation

Download Citation

Zhibo Cheng. Jingli Ren. "Periodic solution for second order damped differential equations with attractive-repulsive singularities." Rocky Mountain J. Math. 48 (3) 753 - 768, 2018. https://doi.org/10.1216/RMJ-2018-48-3-753

Information

Published: 2018
First available in Project Euclid: 2 August 2018

zbMATH: 06917345
MathSciNet: MR3835570
Digital Object Identifier: 10.1216/RMJ-2018-48-3-753

Subjects:
Primary: 34B16, 34B18, 34C25

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 3 • 2018
Back to Top